Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 113, Number 2

All articles in this issue are freely accessible.

Determinant expression of Selberg zeta functions. III
Shin-ya Koyama.
Proc. Amer. Math. Soc. 113 (1991), 303-311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1062391
On the subgroup separability of generalized free products of nilpotent groups
C. Y. Tang.
Proc. Amer. Math. Soc. 113 (1991), 313-318
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1081099
Prime factors of conjugacy classes of finite solvable groups
Pamela A. Ferguson.
Proc. Amer. Math. Soc. 113 (1991), 319-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1049135
Extensions of isomorphisms between affine algebraic subvarieties of $k^{n}$ to automorphisms of $k^{n}$
Shulim Kaliman.
Proc. Amer. Math. Soc. 113 (1991), 325-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076575
On a basis for $H_{2}(\overline M_{g})$
Gabino González Díez.
Proc. Amer. Math. Soc. 113 (1991), 335-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1072086
An integral inequality
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 113 (1991), 345-353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086585
Asymptotic periodicity of solutions to a class of neutral functional-differential equations
Jian Hong Wu.
Proc. Amer. Math. Soc. 113 (1991), 355-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1079900
Integral means, bounded mean oscillation, and Gel′fer functions
Daniel Girela.
Proc. Amer. Math. Soc. 113 (1991), 365-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1065948
On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi
Franz Brüggemann.
Proc. Amer. Math. Soc. 113 (1991), 371-379
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1057941
Lifting invertibles in von Neumann algebras
Robert R. Rogers.
Proc. Amer. Math. Soc. 113 (1991), 381-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1087469
The cyclic homology of algebras with adjoined unit
George A. Elliott, Ryszard Nest and Mikael Rørdam.
Proc. Amer. Math. Soc. 113 (1991), 389-395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1057953
Optimal control and semicontinuous viscosity solutions
E. N. Barron and R. Jensen.
Proc. Amer. Math. Soc. 113 (1991), 397-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076572
Continuous selections of solution sets to evolution equations
Vasile Staicu.
Proc. Amer. Math. Soc. 113 (1991), 403-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076580
Monotonicity of the forcing term and existence of positive solutions for a class of semilinear elliptic problems
Gadam Sudhasree.
Proc. Amer. Math. Soc. 113 (1991), 415-418
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1059637
A function which is arc-analytic but not continuous
E. Bierstone, P. D. Milman and A. Parusiński.
Proc. Amer. Math. Soc. 113 (1991), 419-423
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1072083
Creation and annihilation operators for anharmonic oscillators
Leonid Friedlander.
Proc. Amer. Math. Soc. 113 (1991), 425-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1049843
A commutative Banach algebra with factorization of elements but not of pairs
S. I. Ouzomgi.
Proc. Amer. Math. Soc. 113 (1991), 435-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1055776
Bounds on least dilatations
R. C. Penner.
Proc. Amer. Math. Soc. 113 (1991), 443-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1068128
Connected plane sets which contain no nondegenerate connected simple graph
B. D. Garrett.
Proc. Amer. Math. Soc. 113 (1991), 451-459
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 991696
Concerning continuous images of rim-metrizable continua
H. Murat Tuncali.
Proc. Amer. Math. Soc. 113 (1991), 461-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1069694
Manifolds with finite first homology as codimension $2$ fibrators
Robert J. Daverman.
Proc. Amer. Math. Soc. 113 (1991), 471-477
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086581
Spin characteristic classes and reduced $KSpin$ group of a low-dimensional complex
Bang He Li and Hai Bao Duan.
Proc. Amer. Math. Soc. 113 (1991), 479-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1079895
L’espace des fonctions continues d’un espace métrique dénombrable
Robert Cauty.
Proc. Amer. Math. Soc. 113 (1991), 493-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1075943
Cofinality in normal almost compact spaces
W. Fleissner, J. Kulesza and R. Levy.
Proc. Amer. Math. Soc. 113 (1991), 503-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1072087
The second Birkhoff theorem for optical Hamiltonian systems
Leonid Polterovich.
Proc. Amer. Math. Soc. 113 (1991), 513-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1043418
Markov partitions for the two-dimensional torus
Mark R. Snavely.
Proc. Amer. Math. Soc. 113 (1991), 517-527
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076579
A central limit theorem on Heisenberg type groups
Peter Ohring.
Proc. Amer. Math. Soc. 113 (1991), 529-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1045146
On monotone trajectories
Janusz Mierczyński.
Proc. Amer. Math. Soc. 113 (1991), 537-544
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1056682
$N$-compactness and shape
Manuel Alonso Morón.
Proc. Amer. Math. Soc. 113 (1991), 545-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1065953
On noncontinuous chaotic functions
Jack Ceder.
Proc. Amer. Math. Soc. 113 (1991), 551-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1062384
There is a $Q$-set space in ZFC
Zoltán T. Balogh.
Proc. Amer. Math. Soc. 113 (1991), 557-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1077786
Proper knots in open $3$-manifolds have locally unknotted representatives
Ollie Nanyes.
Proc. Amer. Math. Soc. 113 (1991), 563-571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1065089
A proof of van Douwen’s right ideal theorem
Dennis E. Davenport and Neil Hindman.
Proc. Amer. Math. Soc. 113 (1991), 573-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1057952
On the existence of weakly $n$-dimensional spaces
Jan van Mill and Roman Pol.
Proc. Amer. Math. Soc. 113 (1991), 581-585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1056687
Vietoris-Begle theorem and spectra
Jerzy Dydak and George Kozlowski.
Proc. Amer. Math. Soc. 113 (1991), 587-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1046999
A homogeneous continuum that is non-Effros
David P. Bellamy and Kathryn F. Porter.
Proc. Amer. Math. Soc. 113 (1991), 593-598
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1070510
Locally convex linear topological spaces that are homeomorphic to the powers of the real line
A. Chigogidze.
Proc. Amer. Math. Soc. 113 (1991), 599-609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1064900
Unknotting number one knots are prime: a new proof
Xingru Zhang.
Proc. Amer. Math. Soc. 113 (1991), 611-612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1076582
American Mathematical Society